V. Bangert, [Ban93] , On the existence of closed geodesics on two-spheres Closed geodesics on manifolds with infinite Abelian fundamental group, Internat. J. Math. J. Differ. Geom, vol.4, issue.19, pp.251-83, 1980.

W. [. Bangert and . Klingenberg, HOMOLOGY GENERATED BY ITERATED CLOSED GEODESICS, Topology, vol.22, issue.4, pp.379-388, 1983.
DOI : 10.1142/9789812812797_0033

R. Bott, On the iteration of closed geodesics and the sturm intersection theory, Communications on Pure and Applied Mathematics, vol.20, issue.2, pp.171-206, 1956.
DOI : 10.1002/cpa.3160090204

]. J. Fra92 and . Franks, Geodesics on S 2 and periodic points of annulus homeomorphisms, Invent. Math, vol.108, issue.2, pp.403-418, 1992.

D. Gromoll and W. Meyer, Periodic geodesics on compact riemannian manifolds, Journal of Differential Geometry, vol.3, issue.3-4, pp.493-510, 1969.
DOI : 10.4310/jdg/1214429070

K. Grove, Condition $(C)$ for the energy integral on certain path spaces and applications to the theory of geodesics, Journal of Differential Geometry, vol.8, issue.2, pp.207-223, 1973.
DOI : 10.4310/jdg/1214431639

K. Grove and M. Tanaka, On the number of invariant closed geodesics, Bulletin of the American Mathematical Society, vol.82, issue.3, pp.497-498, 1976.
DOI : 10.1090/S0002-9904-1976-14072-4

N. Hingston, Isometry-invariant geodesics on spheres, Duke Math, J, vol.57, issue.3, pp.761-768, 1988.
DOI : 10.1215/s0012-7094-88-05733-x

Y. Long, Multiple periodic points of the Poincar?? map of Lagrangian systems on tori, Mathematische Zeitschrift, vol.233, issue.3, pp.443-470, 2000.
DOI : 10.1007/PL00004805

G. Lu, Index theory for symplectic paths with applications The Conley conjecture for Hamiltonian systems on the cotangent bundle and its analogue for Lagrangian systems, Progress in Mathematics J. Funct. Anal, vol.207, issue.256 9, pp.2967-3034, 2002.

M. Mazzucchelli, Critical point theory for Lagrangian systems The Lagrangian Conley conjecture, Maz11b]Maz11c] , On the multiplicity of non-iterated periodic billiard trajectories, pp.189-246, 2011.

H. Rademacher, Metrics with only finitely many isometry invariant geodesics, Mathematische Annalen, vol.11, issue.2, pp.391-407, 1989.
DOI : 10.1007/BF01442492

M. Tanaka, On the existence of infinitely many isometry-invariant geodesics, Journal of Differential Geometry, vol.17, issue.2, pp.171-184, 1982.
DOI : 10.4310/jdg/1214436918

M. Vigué-poirrier and D. Sullivan, The homology theory of the closed geodesic problem, Journal of Differential Geometry, vol.11, issue.4, pp.633-644, 1976.
DOI : 10.4310/jdg/1214433729